# SDR 96ZZZX4993

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53BD
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970114
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: AN47A
- Condition: Cracked
- Location: Steering Channel
- Part time: 2,923 hours
- Component: 9539400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOLTS ATTACHING THE STEERING CHANNEL WERE REMOVED FOR INSPECTION.  THE FORWARD BOLT WAS FOUND BENT AND CRACKED 75 PERCENT OF THE WAY THROUGH, THE AFT BOLT BENT.  INSTALLED 2 EACH NEW 'AN' 4-7A BOLTS AND RETURNED TO SERVICE.  AIRCRAFT TOTAL TIME:  2,922.8 HOURS.
